Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the triangulation of manifolds and the Hauptvermutung


Authors: R. C. Kirby and L. C. Siebenmann
Journal: Bull. Amer. Math. Soc. 75 (1969), 742-749
MathSciNet review: 0242166
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12271-8